# SDR UIEA2021042300984

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,813 hours, 22,042 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CF2A
- Part serial: NSN
- Condition: Failed
- Location: Apu Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START UNSUCCESSFUL ON FLT ILN-PDX AFTER 3 START ATTEMPTS. STATUS MSG APU DOOR.  NOTED BY MX. MULTIPLE APU STARTS ON GND NORMAL, 1ST ATTEMPT. APU INLET DOOR ACTUATOR CONNECTOR PLUG CLEAN & DRY, MOISTURE & FROST NOTED ON EMPENAGE. DMI 145628 REMAINS OPEN. REF AMM 49-11-00-802-002.   APU DOOR INOP,  LOCKED OPEN,  TRANSFERRED TO MDDR 145716 PER MEL 49-15-01-01A, CAT C,  REMOVED AND REPLACED APU INLET DOOR RELAY IAW SWPM 20-81-22 PER ATLAS MCC REQUEST. OPS CHECK GOOD THIS DMI REMAINS OPEN PER MCC REQUEST.  REMOVED AND REPLACED APU INLET DOOR OPEN RELAY K547 IAW SWPM 20-81-22 IAW MCC REQUEST.  PERFORMED APU OPS TEST IAW 49-11-00. OPS CHECK GOOD.  APU DOOR INTAKE LOCKED OUT TO OPEN POSITION.  REACTIVATED APU AIR INTAKE DOR ACTUATION SYSTEM IAW AMM 49-00-00.  PERFORMED APU AIR INTAKE SYSTEM TEST IAW AMM 49-15-00,  OPS CHECK GOOD.  APU AIR INTAKE DOOR OPENED & CLOSED NORMAL.  NO FURTHER DEFECTS NOTED.
